# SDR SWAA100920

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 14,405 hours, 8,594 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4598
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DIVERSION - ON CLIMBOUT FROM RSW APPROX 15,000FT, FLT ATTENDANT REPORTED SMOKE IN REAR GALLEY.  SWITCHED GALLEY POWER OFF, REPORTED SMOKE STOPPED.  NO ELECTRICAL SMOKE SMELL NOTED.  REMOVED AND REPLACED COFFEEMAKER PER MM.
